Name: Babalola K. O
Rank:
Lecturer I
Department: Mathematics

 

 


His Publications are:

 

 

  1. Babalola, K. O. On n-starlike integral operators, Kragujevac Journal of Mathematics (http://www.komunikacija.org) 34 (2010) 61 – 71.
  2. Babalola, K. O. Integral means of analytic mappings by iteration of Janowski functions, The Journal of Nonlinear Science and Applications (http://www.tjnsa.com) 3 (2010) No. 4, 256 – 260.
  3. Babalola, K. O. On H3(1) Hankel determinant for some classes of univalent functions, Inequality Theory and Applications (Edited by S. S. Dragomir and J. Y. Cho), Nova Science Publishers (http://www.novapublishers.com) Vol. 6 (2010) 1 – 7.
  4. Babalola, K. O. On certain analytic functions of bounded boundary rotation, Inequality Theory and Applications (Edited by S. S. Dragomir and J. Y. Cho), Nova Science Publishers (http://www.novapublishers.com) Vol. 6 (2010) 15 – 24.
  5. Babalola, K. O. On some starlike mappings involving certain convolution operators, Mathematica (Cluj) (http://math.ubbcluj.ro/) Tome 51 (74) No. 2 (2009), 111 – 118.
  6. Babalola, K. O. The fifth and sixth coefficients of a-close-to-convex functions, Kragujevac Journal of Mathematics (http://www.komunikacija.org) 32 (2009) 5 – 12.
  7. Babalola, K. O. On a linear combination of certain geometric expressions, Indian Journal of Mathematics (http://www.amsallahabad.org) 51 (1) (2009) 183 – 192.
  8. Babalola, K. O. Convex null sequence technique for analytic and univalent mappings of the unit disk, Tamkang Journal of Mathematics (http://www.math.tku.edu.tw) 40 (2) (Summer 2009) 201 – 209.
  9. Babalola, K. O. Bounds on the coefficients of certain analytic and univalent functions, Mathematica (Cluj) (http://math.ubbcluj.ro/) Tome 50 (73) No. 2 (2008), 139 – 148.
  10. Babalola, K. O. New subclasses of analytic and univalent functions involving certain convolution operators, Mathematica (Cluj) (http://math.ubbcluj.ro/) Tome 50 (73) No. 1 (2008), 3 – 12.
  11. Babalola, K. O. Quasi-convolution of analytic functions with applications, Journal of Mathematical Inequalities (http://www.ele-math.com) 2 (2) (2008), 269 – 277.
  12. Babalola, K. O. and Opoola T. O. Radius problems for a certain class of analytic functions. Advances in Inequalities for Series, (Edited by S. S. Dragomir and A. Sofo), Nova Science Publishers (http://www.novapublishers.com) (2008), 19 – 24.
  13. Babalola, K. O. and Opoola T. O. On the coefficient of a certain class of analytic functions. Advances in Inequalities for Series, (Edited by S. S. Dragomir and A. Sofo), Nova Science Publishers (http://www.novapublishers.com) (2008), 5 – 17.
  14. Oladipo A. T., Babalola, K. O. and Opoola T. O. Generalized  convolution properties for certain classes of analytic functions, Research J. Applied Sciences 2 (3) (2007), 289 – 294.
  15. Babalola, K. O. Quasi-partial sums of the generalized Bernard integral of certain analytic functions, J. Nigerian Association of Mathematical Physics 11 (November 2007), 67 – 70.
  16. Babalola, K. O. On some functionals associated with certain coefficient problems, J. Nigerian Association of Mathematical Physics 11 (November 2007), 63 – 66.
  17. Babalola, K. O. and T. O. Opoola. A sharp inclusion theorem for a certain class of analytic functions defined by the Salagean derivative. Int. J. Math. & Comp. Sc. (http://ijmcs.future-in-tech.net) 2 (4) (2007), 371 – 375.
  18. Opoola T. O. and Babalola, K. O. Some applications of a lemma concerning analytic functions having positive real part in the unit disk. Int. J. Math. & Comp. Sc. (http://ijmcs.future-in-tech.net) 2 (4) (2007), 361 – 369.
  19. Babalola, K. O. On the successive coefficients of certain univalent functions, J. Nigerian Association of Mathematical Physics 10 (November 2006), 177 – 180.
  20. Babalola, K. O. Some remarks on certain Bazilevic functions, J. Nigerian Association of Mathematical Physics 10 (November 2006), 171 – 176.
  21. Babalola K. O. and Opoola, T. O. Iterated integral transforms of Caratheodory functions and their applications to analytic and univalent functions, Tamkang Journal of Mathematics (http://www.math.tku.edu.tw) 37 (4) (Winter 2006), 355 – 366.
  22. Opoola, T. O., Babalola, K. O., Fadipe-Joseph, O. A. and Rauf, K. On coefficient bounds of a subclass of univalent functions. Journal of the Nigerian Mathematical Society, 23 (2004), 87 – 92.